# SDR ABXA9700898

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Spring
- Part number: 4440940505
- Condition: Out Of Adjust
- Location: Rt Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S WINDOW WOULD NOT OPEN.  REPOSITIONED WINDOW LATCH SPRING.  FIRST OFFICER'S WINDOW OPS CHECKED GOOD IAW DC-8  M.M. 56-40.
